# SDR SWAA2021081743428

- Difficulty date: April 17, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorboard
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD 231DF UPPER SURFACE HAS PULLED FIBERS. / REPLACED BY FABIRCATED CABIN FLOORBOARD 251 DF IAW B737 SRM 53-0-50-2R-0 REV 70; BAC 5085 REV E; DWG 143A5810-513 REV A AND SAMPLE. WN5879; A18238; A30438.
